# SDR QXEA0002718

- Difficulty date: September 16, 2000
- Submitted: October 9, 2000
- Operation: Air carrier
- Aircraft: N499US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11182
- Aircraft time: 38,317 hours, 48,678 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- STRINGER 33 BETWEEN FRAME 16660 AND 17065 HAS SIX RIVETS PANCAKED.  REPAIRED IAW FOKKER SRM 51-31-01.
